# SDR AALA201610319025

- Difficulty date: October 31, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 52,882 hours, 19,673 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5528000301200
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DAMAGE TO FRONT SPAR LEFT HAND ELEVATOR NR 4 HINGE FITTING.  REPAIRED HINGE FITTING PER EA 261378.
